Two-dimensional ruin probability for subexponential claim size

Sergey Foss, Dmitry Korshunov, Zbigniew Palmowski, Tomasz Rolski

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We analyse the asymptotics of ruin probabilities of two insurance companies (or two branches of the same company) that divide between them both claims and premiums in some specified proportions when the initial reserves of both companies tend to infinity, and generic claim size is subexponential.

Original languageEnglish
Pages (from-to)319-335
Number of pages17
JournalProbability and Mathematical Statistics
Volume37
Issue number2
DOIs
Publication statusPublished - 2017

Keywords

  • Ruin probability
  • Subexponential distribution
  • Two-dimensional risk process

Fingerprint Dive into the research topics of 'Two-dimensional ruin probability for subexponential claim size'. Together they form a unique fingerprint.

Cite this